Tag Archives: medications
Anaphylaxis Shock is the most dangerous outcome of anaphylaxis. Anaphylaxis is a series of harmful symptoms that occur due to allergic reactions. Commonly the allergy might be the result of a particular food, medicines, bee sting, insect bite or any extreme climatic condition. Pathological diagnosis of anaphylaxis is based on the presence of some mediators in the blood. These mediators are released by White Blood Corpuscles in the blood as a result of some immunological mechanism.
Anaphylaxis Shock is the most fatal conclusion of allergic reactions. It can also cause death of the victim. The most important factor to cope up with the condition is to identify the symptoms of Anaphylaxis Shock. Identification of the allergen which is responsible for the condition is also necessary. The medication and treatment of the Anaphylaxis Shock is started on the basis of the type of allergen.
This requires the victim to be alert always towards the allergic agent which creates a problem. The problem begins when the patient does not know the cause of Anaphylaxis Shock. In this kind of case, the situation when the shock has been occurred can give some hints regarding the allergen. For example, allergy towards some food can be seen during the intake of the particular food.
Special climatic condition which gives rise to allergy in the patient will immediately show allergic reactions as soon as the person will be exposed to that particular climate.